Received August 11, 2024. Published online March 17, 2025.
Abstract: In this paper, the class of Sakaguchi-type functions defined by Bernoulli polynomials has been introduced as a novel subclass of bi-univalent functions. The bounds for the Fekete-Szegö inequality and the initial coefficients $\vert a_2\vert$ and $\vert a_3\vert$ have also been estimated.
Keywords: analytic function; bi-univalent function; Sakaguchi type function; Bernoulli polynomial
References: [1] O. Alnajar, A. Amourah, J. Salah, M. Darus: Fekete-Szegö functional problem for analytic and bi-univalent functions subordinate to Gegenbauer polynomials. Contemp. Math. 5 (2024), 5731-5742. DOI 10.37256/cm.5420245636
[2] A. Amourah, A. G. Al Amoush, M. Al-Kaseasbeh: Gegenbauer polynomials and bi-univalent functions. Palest. J. Math. 10 (2021), 625-632. MR 4345706 | Zbl 1492.30031
[3] A. Amourah, B. A. Frasin, T. M. Seoudy: An application of Miller-Ross-type Poisson distribution on certain subclasses of bi-univalent functions subordinate to Gegenbauer polynomials. Mathematics 10 (2022), Article ID 2462, 10 pages. DOI 10.3390/math10142462
[4] S. Baskaran, G. Saravanan, B. Vanithakumari: Sakaguchi type function defined by $(p,q)$-fractional operator using Laguerre polynomials. Palest. J. Math. 11 (2022), 41-47. MR 4447012 | Zbl 1490.30006
[5] S. Baskaran, G. Saravanan, S. Yalçin, B. Vanithakumari: Sakaguchi type function defined by $(p,q)$-derivative operator using Gegenbauer polynomials. Int. J. Nonlinear Anal. Appl. 13 (2022), 2197-2204. DOI 10.22075/ijnaa.2022.25973.3206
[6] D. A. Brannan, J. G. Clunie (eds.): Aspects of Contemporary Complex Analysis. Academic Press, London (1980). MR 0623462 | Zbl 0483.00007
[7] M. Buyankara, M. Çağlar, L.-I. Otîrlă: New subclasses of bi-univalent functions with respect to the symmetric points defined by Bernoulli polynomials. Axioms 11 (2022), 652-661. DOI 10.3390/axioms11110652
[8] T. Cătinaş: An iterative modification of Shepard-Bernoulli operator. Result. Math. 69 (2016), 387-395. DOI 10.1007/s00025-015-0498-3 | MR 3499569 | Zbl 1339.41002
[9] F. Dell'Accio, F. Di Tommaso, O. Nouisser, B. Zerroudi: Increasing the approximation order of the triangular Shepard method. Appl. Numer. Math. 126 (2018), 78-91. DOI 10.1016/j.apnum.2017.12.006 | MR 3743679 | Zbl 1380.65028
[10] B. A. Frasin: Coefficient inequalities for certain classes of Sakaguchi type functions. Int. J. Nonlinear Sci. 10 (2010), 206-211. MR 2745244 | Zbl 1216.30008
[11] C. Kizilateş, N. Tuğlu, B. Çekim: On the $(p,q) $-Chebyshev polynomials and related polynomials. Mathematics 7 (2019), Article ID 136, 12 pages. DOI 10.3390/math7020136
[12] M. Lewin: On a coefficient problem for bi-univalent functions. Proc. Am. Math. Soc. 18 (1967), 63-68. DOI 10.1090/S0002-9939-1967-0206255-1 | MR 0206255 | Zbl 0158.07802
[13] J. R. Loh, C. Phang: Numerical solution of Fredholm fractional integro-differential equation with right-sided Caputo's derivative using Bernoulli polynomials operational matrix of fractional derivative. Mediterr. J. Math. 16 (2019), Article ID 28, 25 pages. DOI 10.1007/s00009-019-1300-7 | MR 3911141 | Zbl 1411.65168
[14] J. T. Machado, V. Kiryakova, F. Mainardi: Recent history of fractional calculus. Commun. Nonlinear Sci. Numer. Simul. 16 (2011), 1140-1153. DOI 10.1016/j.cnsns.2010.05.027 | MR 2736622 | Zbl 1221.26002
[15] P. Natalini, A. Bernardini: A generalization of the Bernoulli polynomials. J. Appl. Math. 2003 (2003), 155-163. DOI 10.1155/S1110757X03204101 | MR 1982355 | Zbl 1019.33011
[16] E. Netanyahu: The minimal distance of the image boundary from the origin and the second coefficient of a univalent function in $|z|<1$. Arch. Ration. Mech. Anal. 32 (1969), 100-112. DOI 10.1007/BF00247676 | MR 0235110 | Zbl 0186.39703
[17] S. Owa, T. Sekine, R. Yamakawa: Notes on Sakaguchi functions. Aust. J. Math. Anal. Appl. 3 (2006), Article ID 12, 7 pages. MR 2223016 | Zbl 1090.30024
[18] S. Owa, T. Sekine, R. Yamakawa: On Sakaguchi type functions. Appl. Math. Comput. 187 (2007), 356-361. DOI 10.1016/j.amc.2006.08.133 | MR 2323589 | Zbl 1113.30018
[19] P. K. Sahu, B. Mallick: Approximate solution of fractional order Lane-Emden type differential equation by orthonormal Bernoulli's polynomials. Int. J. Appl. Comput. Math. 5 (2019), Article ID 89, 9 pages. DOI 10.1007/s40819-019-0677-0 | MR 3957059 | Zbl 1416.65198
[20] K. Sakaguchi: On a certain univalent mapping. J. Math. Soc. Japan 11 (1959), 72-75. DOI 10.2969/jmsj/01110072 | MR 0107005 | Zbl 0085.29602
[21] G. Saravanan, K. Muthunagai: Coefficient estimates and Fekete-Szegö inequality for a subclass of bi-univalent functions defined by symmetric $q$-derivative operator by using Faber polynomial techniques. Periodicals Engineering Natural Sci. 6 (2018), 241-250.
[22] S. P. Vijayalakshmi, S. Bulut, T. V. Sudharsan: Vandermonde determinant for a certain Sakaguchi type function in Limaçon domain. Asian-Eur. J. Math. 15 (2022), Article ID 2250212, 9 pages. DOI 10.1142/S1793557122502126 | MR 4504278 | Zbl 1504.30016
[23] Q.-H. Xu, Y.-C. Gui, H. M. Srivastava: Coefficient estimates for a certain subclass of analytic and bi-univalent functions. Appl. Math. Lett. 25 (2012), 990-994. DOI 10.1016/j.aml.2011.11.013 | MR 2902367 | Zbl 1244.30033
[24] Q.-H. Xu, H.-G. Xiao, H. M. Srivastava: A certain general subclass of analytic and bi-univalent functions and associated coefficient estimate problems. Appl. Math. Comput. 218 (2012), 11461-11465. DOI 10.1016/j.amc.2012.05.034 | MR 2943990 | Zbl 1284.30009
[25] S. Yalçin, K. Muthunagai, G. Saravanan: A subclass with bi-univalence involving $(p,q)$-Lucas polynomials and its coefficient bounds. Bol. Soc. Mat. Mex., III. Ser. 26 (2020), 1015-1022. DOI 10.1007/s40590-020-00294-z | MR 4155343 | Zbl 1451.30041
[26] F. Yousef, S. Alroud, M. Illafe: A comprehensive subclass of bi-univalent functions associated with Chebyshev polynomials of the second kind. Bol. Soc. Mat. Mex., III. Ser. 26 (2020), 329-339. DOI 10.1007/s40590-019-00245-3 | MR 4110454 | Zbl 1435.30070
Affiliations: Saravanan Gunasekar, PG and Research Department of Mathematics, Pachaiyappa's College Chennai 600030, Tamil Nadu, India, e-mail: gsaran825@yahoo.com; Baskaran Sudharsanan, Department of Mathematics, Agurchand Manmull Jain College, Meenambakkam, Chennai 600061, Tamil Nadu, India, e-mail: sbas9991@gmail.com; Serap Bulut (corresponding author), Kocaeli University, Faculty of Aviation and Space Sciences, Arslanbey Campus, 41285 Kartepe-Kocaeli, Turkey, e-mail: serap.bulut@kocaeli.edu.tr